Does it take a week or two? I take 120 mg Cymbalta and my doctor added 25 mg two days ago and today I feel like I am in a fog. When I first woke up, I felt drugged and still feel that way 8 hours later. Does this feeling go away, because if it doesn't, I can't continue taking it.
I say 2-3 weeks up to 4-6 weeks. I do not know the medical "why" behind the prescription, only your Dr does, that said, I would certainly hold off on any further changes in dose + or - as each change needs that amount of time to settle in enough to make an accurate assessment, so many factors affect how meds like this behave.
Hi, Ry! It will go away after the first week or so. Be sure to get a good 8-9hrs of sleep and you won't feel so foggy. You're on a very low dose so you'll adjust quickly.
I started with 50mg 2 years ago and now take 400mg at night with no side effect at all.
Best wishes, WCV
If you are on generic Cymbalta and needed something else because it wasn't working, talk to your dr. Generic is far inferior to the brand.
Thank you so much for all of your answers. They were all very helpful. I am hopeful to get through this time quickly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Cymbalta - I've been taking Duloxetine for 20 days. At first I had a few side affects. Nothing major
Updated 9 Mar 2018 • 3 answers
Updated 12 Sep 2017 • 7 answers
Posted 20 Sep 2016 • 1 answer
Updated 17 May 2017 • 1 answer
Updated 13 Jun 2018 • 2 answers